MathSciNet Relay Station
MathSciNet bibliographic data
MR869401 32E25 (32A10 46J15)
Chaumat, Jacques; Chollet, Anne-Marie Dimension de Hausdorff des ensembles de zéros et d'interpolation pour $A\sp \infty(D)$. (French) [Hausdorff dimension of zero sets and interpolation sets for $A\sp \infty(D)$] Trans. Amer. Math. Soc. 299 (1987), no. 1, 95–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement